Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking low Egestrel-28, missed pill, have signs of ovulation and white discharge. Will it cause ovulation by missing pill?

im on low egestrel-28 and i missed my 7th pill but took it on monday then took monday and tuesdays on tuesday. my ovulation period started on the 14th and i have all the signs of ovulation and i had white discharge for about 2 days but now it is brown crusty like and it is my last day of ovulation. I had strict instructions on what to do if i missed a pill but didn t follow them like i should have. Could it have made me ovulate by missing those pills? why do i have brown discharge now and light cramps?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Missing a single pill and taking it as soon as you remember it during the day does not cause an ovulation. The brown discharge is due to withdrawal bleeding due to missing pill.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor